# SDR SWAA2022050292702

- Difficulty date: April 9, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE BTW STA 312 AT LEVEL STRINGER 17R AT EQUIPMENT EL ECTRONIC COMP 2022-192879 / [01] REPLACED PLATE (STABILIZER STRAP) BTW STA 312 TO BS 344 AT LEVEL STRINGER 17R AT EQUIPMENT EL ECTRONIC COMP IAW SRM B737-700 51-10-02 AND DRAWING 141A5400 REV-A; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1. REPLACED PLATE (STABILIZER STRAP) BTW STA 312 TO BS 344 AT LEVEL STRINGER 17R AT EQUIPMENT EL ECTRONIC COMP IAW SRM B737-700 51-10-02; 51-40-02 DRAWING 141A5400 REV-A; SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED PLATE (STABILIZER STRAP) BTW STA 312 TO BS 344 AT LEVEL STRINGER 17R AT EQUIPMENT EL ECTRONIC COMP IAW SRM B737-700 51-10-02; 51-40-02 DRAWING 141A5400 REV-A; SEE INDIVIDUAL SIGNOFFS BELOW.
